MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC® HANDPIECE - STYLUS TOUCH®; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MEDTRONIC XOMED INC. IPC® HANDPIECE - STYLUS TOUCH®; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number EM210
Medical Device Problem Codes Mechanical Problem (1384); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that before the procedure, the motor stylus touch was overheating, noticed in less than a minute, and irrigation was used and froze up.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information received from the analysis team shows the customer's complaint was not confirmed; there was no overheating issue.After a 1-minute test run, t1 is 81f and t2 is 80f at 60,000 rpm.There is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.H3: product analysis found that the customer's complaint was not confirmed; there was no overheating issue.After a 1-minute test run, t1 is 81f and t2 is 80f at 60,000 rpm.After 5 min., t1 is 92°f and t2 is 88°f at 60,000 rpm.The motor runs rough and sharp; the motor is worn.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE - STYLUS TOUCH®
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24722356
Report Number1045254-2026-00418
Device Sequence Number10161289
Product Code HBE
UDI-Device Identifier00643169360976
UDI-Public(01)00643169360976(11)160408
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM210
Device Catalogue NumberEM210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured04/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown